Alert archive / Alabama / River Flood Warnings in 2017
River Flood Warning 14, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Jun 23, 2017, 2:22 PM CDT for Bibb County, Dallas County, Perry County, Alabama. It took effect at Jun 23, 2017, 7:00 PM CDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2017, 2:22 PM CDT (19:22 UTC)
- In effect from
- Jun 23, 2017, 7:00 PM CDT
- Expired
- Jun 25, 2017, 8:48 PM CDT
- In force
- 50 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bibb County, AL, Dallas County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cahaba River at Centreville (CKLA1). The gauge peaked at 26.85 ft at Jun 24, 2017, 2:00 PM CDT.
- Action stage
- 23 ft
- Minor stage
- 23 ft
- Moderate stage
- 36 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02424000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
867
WGUS44 KBMX 231922
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
222 PM CDT Fri Jun 23 2017
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Cahaba River At Centreville Affecting Bibb...Dallas and Perry
Counties.
.Rises have been slightly higher than earlier expected for the
Cahaba River at Centreville...and the river is now forecast to
briefly reach flood stage there later this afternoon or evening.
Therefore a flood warning is now in effect at Centreville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC007-047-105-240722-
/O.NEW.KBMX.FL.W.0014.170624T0000Z-170624T1200Z/
/CKLA1.1.ER.170624T0000Z.170624T0000Z.170624T0000Z.NO/
222 PM CDT Fri Jun 23 2017
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Cahaba River At Centreville.
* from this evening to Saturday morning...or until the warning is
cancelled.
* At 12:00 PM Friday The stage Was 22.7 feet.
* Flood stage is 23 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage this
evening...and then drop below flood stage by after midnight
tonight.
* Impact...At 23 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$5 follow-up statements
658
WGUS84 KBMX 240155
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
855 PM CDT Fri Jun 23 2017
...The flood warning continues for the Cahaba River At Centreville...
.Rises have been slightly higher than earlier expected for the
Cahaba River at Centreville...and the river is now forecast to
reach flood stage there later tonight. Therefore a flood warning
continues in effect at Centreville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC007-047-105-241355-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170625T1350Z/
/CKLA1.1.ER.170623T2155Z.170624T0600Z.170625T0150Z.NO/
855 PM CDT Fri Jun 23 2017
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Cahaba River At Centreville.
* until Sunday morning...or until the Warning is cancelled.
* AT 8:00 PM Friday the stage was 23.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will continue rising to near 24.4 feet by
after midnight tonight . The river will fall below flood stage
tomorrow evening .
* Impact...At 23.0 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$065
WGUS84 KBMX 241328
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
828 AM CDT Sat Jun 24 2017
...The flood warning continues for the Cahaba River At Centreville...
.Heavy rainfall over the past week has produced water rises on the
Cahaba River at Centreville and a flood warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC007-047-105-250128-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170625T2150Z/
/CKLA1.1.ER.170623T2155Z.170624T1800Z.170625T0950Z.NO/
828 AM CDT Sat Jun 24 2017
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Cahaba River At Centreville.
* until Sunday afternoon...or until the Warning is cancelled.
* AT 8:00 AM Saturday the stage was 25.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23 feet.
* Forecast...The river will continue rising to near 26.3 feet by this
afternoon. The river will fall below flood stage early tomorrow .
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$471
WGUS84 KBMX 242046
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
346 PM CDT Sat Jun 24 2017
...The flood warning continues for the Cahaba River At Centreville...
.Heavy rainfall over the past week has produced water rises on the
Cahaba River at Centreville and a flood warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC007-047-105-250846-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170626T0054Z/
/CKLA1.1.ER.170623T2155Z.170624T1900Z.170625T1254Z.NO/
346 PM CDT Sat Jun 24 2017
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Cahaba River At Centreville.
* until Sunday evening...or until the Warning is cancelled.
* AT 3:00 PM Saturday the stage was 26.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will continue to fall to aproach flood stage by
Sunday morning.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$899
WGUS84 KBMX 251237
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
737 AM CDT Sun Jun 25 2017
...The flood warning continues for the Cahaba River At Centreville...
.Heavy rainfall over the past week is producing water rises on the
Cahaba River at Centreville and a flood warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC007-047-105-260037-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170626T0137Z/
/CKLA1.1.ER.170623T2155Z.170624T1900Z.170625T1337Z.NO/
737 AM CDT Sun Jun 25 2017
...Flood Warning extended until this evening...The Flood Warning
continues for
The Cahaba River At Centreville.
* until this evening...or until the Warning is cancelled.
* AT 7:00 AM Sunday the stage was 23.6 feet.
* Flood stage is 23 feet.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 23 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$716
WGUS84 KBMX 251413
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
913 AM CDT Sun Jun 25 2017
...The flood warning continues for the Cahaba River At Centreville...
.Heavy rainfall during the past week is producing water rises on
the Cahaba River at Centreville and a flood warning remains in
effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC007-047-105-260148-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170626T0148Z/
/CKLA1.1.ER.170623T2155Z.170624T1900Z.170625T1348Z.NO/
913 AM CDT Sun Jun 25 2017
...Flood Warning extended until this evening...The Flood Warning
continues for
The Cahaba River At Centreville.
* until this evening...or until the Warning is cancelled.
* AT 8:00 AM Sunday the stage was 23.3 feet.
* Flood stage is 23 feet.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 23 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jun 23, 12:51 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 23, 12:51 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1251 PM CDT Fri Jun 23 2017 .UPDATE... For 18Z Aviation. && .DISCUSSION... 12Z KBMX sounding shows an unstable environment already developing across central Alabama with surface based CAPE around 1600 J/kg with a lifted index of -4. Expect surface based instability values to increase as surface temperatures slowly rise through late morning and into the afternoon hours. Convective temperature values generally are around 82 degrees so expect some showers to begin to develop from mid to late morning across the area. The morning sounding additionally reveals low level directional wind shear with surface winds slightly east of due south while southwest winds generally develop above 950 mb. Speed shear also is evident as speeds range from around 10 knots off the surface to 50 knots roughly between 850 and 900 mb. This speed and directional shear produces 0-1 kilometer storm relative helicity values over 250 m2/s2 with 0-3 km values over 280 m2/s2 while bulk shear values around 40 knots within the 1 to 3 kilometer depths. A review of regional Velocity Azimuth Display time height displays this morning shows generally unidirectional south-southwesterly flow with some tendency for more southerly flow at times. Again, speed shear is more evident with values generally from 10-20 knots above the surface to values around 50 knots from 5,000 and above. Surface analysis depicts the remnants of Cindy located just northwest of Memphis, Tennessee with estimated minimum central pressure around 1000 mb per WPC analysis. The surface low will continue to move northeast today, entering the Ohio River Valley region tonight. A weak surface trough appeared to extend from the surface low center southeast through north-central Mississippi this morning. Radar and satellite boundary analysis revealed a few low-level boundaries moving northwest across our eastern counties. The analysis was hampered further west due to cloud cover and generally light precipitation. Based upon these observations and analyses, best potential for strong to severe thunderstorms remains across our western and northwest counties with the greatest risk roughly along and northwest of the Interstate 59 corridor from Gadsden to Birmingham to Demopolis. The greatest low-level shear will be found across west Tennessee, northern Mississippi and north-central Alabama today while the higher amounts of available instability appear to be found from northern and eastern Mississippi into west-central and northern Alabama. The best window of opportunity for strong to severe storms appear to exist from late this morning through late this afternoon. Surface heating will provide the necessary instability for the development of convection while wind profiles will support organized convection. Wind profiles are expected to become less favorable for strong to severe storms this evening and overnight as the surface low pulls further northeast away from the region. 05 && .AVIATION... 18Z TAF Discussion. Primary Impacts: A line of shwrs/tstms will spread eastward across north central Alabama thru 00z. Gradient winds ahead of the convective line will be from the SSW at 12-18 knots with gusts to 25 knots, but could gust to 40-50 knots along the leading edge of the line. Cigs outside the convective line should stay above 3000 feet agl. Vsbys will likely lower to less than 1 mile in any showers or thunderstorms due to the tropical nature of the air mass. Little if any aviation concerns at KMGM and KTOI thru 23z, but southern end of the convective line should be reach these airports after 23z. The air mass will stabilize after 01z and tstm activity will diminish greatly as the convective line pushes into Georgia. VCSH expected overnight as a surface front approaches from the northwest. IFR cigs will also likely form after 09z area wide due to weak convergence ahead of the sfc front and very moist conditons. 58/rose && .FIRE WEATHER... High rain chances will continue through Saturday with rain chances decreasing for Sunday and Monday behind a cold front. There are no fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 72 83 65 83 60 / 90 50 20 10 10 Anniston 72 82 67 82 61 / 80 60 20 10 10 Birmingham 73 82 66 83 63 / 80 60 20 10 10 Tuscaloosa 73 83 67 85 64 / 80 60 20 10 10 Calera 73 83 68 83 63 / 80 70 30 10 10 Auburn 73 83 69 82 65 / 50 80 30 20 10 Montgomery 75 86 72 85 65 / 50 80 40 20 10 Troy 75 86 71 85 65 / 40 80 40 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch until 7 PM CDT this evening for the following counties: Bibb...Blount...Chilton...Coosa...Etowah...Fayette... Greene...Hale...Jefferson...Lamar...Marengo...Marion...Perry... Pickens...Shelby...St. Clair...Sumter...Talladega...Tuscaloosa... Walker...Winston. &&
Hazardous weather outlook, Jun 23, 4:18 AM CDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 418 AM CDT Fri Jun 23 2017 ALZ011>015-017>050-241230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 418 AM CDT Fri Jun 23 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. There is a threat for brief tornadoes and isolated damaging wind gusts from 11 AM to 7 PM today mainly along and north of a line from Demopolis to Anniston. A lesser threat may extend as far south as Interstate 85. A risk for flash flooding will continue today. An additional 1 to 3 inches of rain is possible through this afternoon over already saturated ground. Rainfall the past few days has caused rises on area rivers. Minor flooding is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A potential for flash flooding may continue into Saturday along a cold front. Additional rainfall of 1 to 2 inches is possible over already saturated ground. Rainfall the past few days has caused rises on area rivers. Minor flooding may continue into the early part of the upcoming week. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed late this morning through this afternoon.
In the hours before
Local storm report, Jun 23, 1:50 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND DMG STONE WALL 33.61N 87.78W
06/23/2017 FAYETTE AL EMERGENCY MNGR
TREES DOWN AT STOWE LOOP AND COUNTY ROAD 35.
TIME ESTIMATED BY RADAR.
0106 PM TSTM WND DMG 3 NW WAYSIDE 33.91N 87.92W
06/23/2017 FAYETTE AL EMERGENCY MNGR
TREES DOWN NEAR MOUNT WILLING CHURCH. TIME
ESTIMATED BY RADAR.
&&Local storm report, Jun 23, 1:53 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG VERNON 33.76N 88.11W
06/23/2017 LAMAR AL PUBLIC
TREES DOWN NEAR HWY 17 AT VERNON POST
OFFICE. TIME ESTIMATED BY RADAR.
&&Special weather statement, Jun 23, 2:03 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
203 PM CDT FRI JUN 23 2017
ALZ015-017-023-024-232000-
Walker-Jefferson-Tuscaloosa-Blount-
203 PM CDT FRI JUN 23 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WALKER...
CENTRAL TUSCALOOSA...CENTRAL BLOUNT AND CENTRAL JEFFERSON COUNTIES...
At 202 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Kansas to near Berry to near Lake
Lurleen State Park. Movement was northeast at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Birmingham, Tuscaloosa, Bessemer, Northport, Hueytown, Jasper,
Gardendale, Fairfield, Fultondale, Sumiton, Cordova, Dora,
Blountsville, Holt, Pleasant Grove, Midfield, Adamsville, Warrior,
Brighton and Kimberly.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3415 8656 3325 8704 3322 8710 3324 8714
3322 8717 3319 8779 3333 8765 3396 8712
3392 8708 3390 8710 3389 8701 3386 8699
3387 8693 3392 8692 3397 8677 3403 8670
3406 8671 3405 8668 3409 8669 3409 8668
TIME...MOT...LOC 1902Z 245DEG 44KT 3387 8756 3362 8759 3329 8774
JH/05Local storm report, Jun 23, 2:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG LYNN 34.05N 87.55W
06/23/2017 WINSTON AL 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN IN LYNN.
TIME ESTIMATED BY RADAR.
&&Local storm report, Jun 23, 2:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
205 PM CDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG DOUBLE SPRINGS 34.15N 87.40W
06/23/2017 WINSTON AL 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN IN
DOUBLE SPRINGS. TIME ESTIMATED BY RADAR.
&&Local storm report, Jun 23, 2:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 PM CDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG 2 NNW HALEYVILLE 34.26N 87.62W
06/23/2017 WINSTON AL PUBLIC
TREES DOWN AT SHERWOOD PLACE AND DIME ROAD
IN HALEYVILLE. TIME ESTIMATED BY RADAR.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:26 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Jun 22, 9:29 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 6 days |
| Jun 22, 11:34 PM CDT | Areal Flood Advisory | BMX | Dallas, Hale, Marengo, Perry | 6 hr |
| Jun 23, 12:08 AM CDT | River Flood Warning | BMX | Montgomery | 44 hr |
| Jun 23, 12:16 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 59 min |
| Jun 23, 12:52 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion | 53 min |
| Jun 23, 12:57 PM CDT | Areal Flood Advisory | BMX | Lamar | 2 hr |
| Jun 23, 1:02 PM CDT | Special Weather Statement | BMX | Fayette, Pickens | 58 min |
| Jun 23, 1:25 PM CDT | Special Weather Statement | BMX | Winston | 50 min |
| Jun 23, 1:26 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 49 min |
| Jun 23, 1:32 PM CDT | Special Weather Statement | BMX | Fayette, Pickens, Walker | 58 min |
| Jun 23, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 4 min |
| Jun 23, 1:52 PM CDT | Areal Flood Advisory | BMX | Greene, Hale, Tuscaloosa | 113 min |
| Jun 23, 2:03 PM CDT | Special Weather Statement | BMX | Jefferson, Tuscaloosa | 57 min |
| Jun 23, 2:14 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jun 23, 2:40 PM CDT | Special Weather Statement | BMX | Bibb, Blount, Jefferson, Tuscaloosa | 65 min |
| Jun 23, 2:59 PM CDT | Special Weather Statement | BMX | Etowah | 61 min |
| Jun 23, 3:13 PM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Jun 23, 3:20 PM CDT | Special Weather Statement | BMX | Marshall | 25 min |
| Jun 23, 3:23 PM CDT | Special Weather Statement | BMX | Calhoun, St. Clair, Shelby, Talladega | 67 min |
| Jun 23, 3:26 PM CDT | Areal Flood Advisory | BMX | Marengo, Sumter | 3 hr |
| Jun 23, 3:30 PM CDT | Special Weather Statement | BMX | Bibb | 60 min |
| Jun 23, 3:31 PM CDT | Areal Flood Advisory | BMX | Bibb, Blount, Chilton, Etowah, Hale, Perry and 3 more | 3 hr |
| Jun 23, 3:43 PM CDT | Special Weather Statement | BMX | Marengo | 47 min |
| Jun 23, 3:50 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Talladega | 55 min |
| Jun 23, 3:57 PM CDT | Special Weather Statement | BMX | Chilton | 33 min |
| Jun 23, 4:12 PM CDT | Special Weather Statement | BMX | Perry | 48 min |
| Jun 23, 4:35 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 40 min |
| Jun 23, 4:39 PM CDT | Special Weather Statement | BMX | Clay, Cleburne | 66 min |
| Jun 23, 5:22 PM CDT | Areal Flood Warning | BMX | Autauga, Bibb, Chilton, Dallas, Greene, Hale and 6 more | 3 hr |
| Jun 23, 5:29 PM CDT | Areal Flood Advisory | BMX | Blount, Calhoun, Chilton, Clay, Cleburne, Coosa and 8 more | 3 hr |
| Jun 23, 5:31 PM CDT | Special Weather Statement | BMX | Clay, Randolph | 59 min |
| Jun 23, 5:32 PM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Chilton, Clay, Cleburne, Coosa and 8 more | 3 hr |
| Jun 23, 6:17 PM CDT | Special Weather Statement | BMX | Chambers, Elmore, Randolph, Tallapoosa | 43 min |
| Jun 23, 6:53 PM CDT | Special Weather Statement | BMX | Chambers, Lee | 67 min |
Nearby
River Flood Warnings in Alabama, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.